# SDR HNAA2016031400079

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 65,843 hours, 74,131 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 020413000
- Part serial: 099320
- Condition: Overtemp
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AUXILIARY BATTERY TEMP AT 38 PRIOR TO T/O, IN CRUISE, SLOWLY ROSE TO 55 WITH A LOAD OF 25 PERCENT AND BOTH TEMP CAUTION LIGHT ILLUMINATING.  BATTERY SELECTED OFF AND TEMP INCREASED TO 75 DEGREES PRIOR TO LANDING.  MAINTENANCE NOTIFIED OF RT TRIP TO REPLACE AUXILIARY BATTERY.
